Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#236006] of Robert Calderbank

Papers Published

  1. CALDERBANK, R, A SQUARE ROOT BOUND ON THE MINIMUM WEIGHT IN QUASI-CYCLIC CODES, IEEE Transactions on Information Theory, vol. 29 no. 3 (1983), pp. 332-337
    (last updated on 2017/12/17)

    Abstract:
    The author establishes a square root bound on the minimum weight in the quasi-cyclic binary codes constructed by V. K. Bhargava, S. E. Tavares, and S. G. S. Shiva. The proof rests on viewing the codes as ideas in a group algebra over GF.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320